PL EN


Preferences help
enabled [disable] Abstract
Number of results
1999 | 95 | 5 | 705-718
Article title

Dynamics of χ^{(2)} Solitary Waves: a Multiple Scales Approach

Content
Title variants
Languages of publication
EN
Abstracts
EN
The dynamics of solitary waves in second-order nonlinear materials are discussed using a multiple scales model. After making some comments on the applicability of other perturbation techniques the multiple scales approach is developed with a view to setting up a line of approach that, in principle, permits radiative effects to be modelled. After a closure condition is applied, equations for the evolution of dynamical variables are developed. Applications of these equations to loss and interactions are presented together with confirmation from numerical simulations. It is emphasised that the method is capable of extension to higher-order perturbations and, hence, into the solitary wave fusion region. The established interpretation of quasi-phase-matching fluctuations as loss is discussed and the simple problems of soliton (solitary wave) pair interactions in both loss-free and lossy media are analysed.
Keywords
EN
Publisher

Year
Volume
95
Issue
5
Pages
705-718
Physical description
Dates
published
1999-05
Contributors
author
  • Photonics and Nonlinear Science Group, Department of Physics, University of Salford, Salford M5 4WT, U.K.
author
  • Photonics and Nonlinear Science Group, Department of Physics, University of Salford, Salford M5 4WT, U.K.
author
  • Photonics and Nonlinear Science Group, Department of Physics, University of Salford, Salford M5 4WT, U.K.
author
  • Photonics and Nonlinear Science Group, Department of Physics, University of Salford, Salford M5 4WT, U.K.
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.bwnjournal-article-appv95z502kz
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.